# SDR EIA2004149

- Difficulty date: December 16, 2004
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 70,380 hours, 34,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/D SILL LIGHT ON CREW EXIT DOOR INOP.  REPLACED UPPER DECK BATTERY PACK ASSY IAW MM 33-51-04.
